MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/BLUNT PLASTIC CANN; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/BLUNT PLASTIC CANN; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303346
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that scale marking issue occurred before use with a syringe 3 ml ll w/blunt plastic cann.The following information was provided by the initial reporter, "customer observed the 1 ml marking is actually at the 1.5 ml portion of the syringe.".
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was received and evaluated.The photo depicted a single loose 3ml ll syringe next to an opened blister package, confirmed to be from batch#: 9084976 (p/n: 303346).The syringe was observed to have skewed scale with parts of its markings missing.Specifically, numbers 1/2, 1 and part of 1-1/2 were missing.Potential root cause for missing print defect is associated with a failure at the marker during the marking process.Adjustments were made when defect was found during production.Product was requalified per applicable acceptable quality limit before production resumed.It is possible that a limited number with missing print condition escaped detection during requalification activities.Dhr was reviewed and all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.H3 other text : see h.10.
 
Event or Problem Description
It was reported that scale marking issue occurred before use with a syringe 3ml ll w/blunt plastic cann.The following information was provided by the initial reporter."customer observed the 1 ml marking is actually at the 1.5 ml portion of the syringe.".

Brand Name
SYRINGE 3ML LL W/BLUNT PLASTIC CANN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9083108
Report Number1213809-2019-00943
Device Sequence Number2272456
Product Code FMI
UDI-Device Identifier30382903033462
UDI-Public30382903033462
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2024
Device Catalogue Number303346
Device Lot Number9084976
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;